# SDR CNMA20110030

- Difficulty date: June 9, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N918AX
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 45,776 hours, 7,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED, EMERGENCY EXIT LIGHTS ILLUIMINATED SEVERAL TIMES DURING CLIMBOUT. OPS TEST OF EMERGENCY LIGHTS.  CHECKED GOOD.   NO FAULTS AT THIS TIME.
